Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 33, Issue 3, 1997
Metadata
 

A Note on the Approximation Entropies of Certain Shifts
Kiichi Nishiuchi
pp. 331–339
Abstract | Full-Text PDF (851 KB) | Metadata

Scattering Theory for Elastic Wave Propagation Problems in Perturbed Stratified Media II
Senjo Shimizu
pp. 341–358
Abstract | Full-Text PDF (1204 KB) | Metadata

Normal Quintic Surfaces which are Birationally Enriques Surfaces
Yumiko Umezu
pp. 359–384
Abstract | Full-Text PDF (2395 KB) | Metadata

On the Relation between Tautly Imbedded On the Relation between Tautly Imbedded Space Modulo an Analytic Subset S and Hyperbolically Imbedded Space Modulo S
Yukinobu Adachi
pp. 385–392
Abstract | Full-Text PDF (782 KB) | Metadata

The Mumford-Tate Conjecture for Drinfeld-Modules
Richard Pink
pp. 393–425
Abstract | Full-Text PDF (3177 KB) | Metadata

Normal Algebraic Surfaces with Trivial Tricanonical Divisors
De-Qi Zhang
pp. 427–442
Abstract | Full-Text PDF (1593 KB) | Metadata

Operator Convex Functions of Several Variables
Frank Hansen
pp. 443–463
Abstract | Full-Text PDF (1593 KB) | Metadata

Connectedness of the Fibers of a Liouvillian Function
Emmanuel Paul
pp. 465–481
Abstract | Full-Text PDF (1761 KB) | Metadata

On Certain Multiple Bailey, Rogers and Dougall Type Summation Formulas
Jan F. van Diejen
pp. 483–508
Abstract | Full-Text PDF (2221 KB) | Metadata